# SDR UALA2010050601539

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 29,885 hours, 11,979 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 341203300
- Part serial: 5757NMB
- Condition: Faulty
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR YELLOW SERVO CONTROL EXCESSIVE PLAY CHECK IS 7MM AND OUT OF LIMITS.  REPLACED RT OB YELLOW ELEV SERVO ROD END REF AMM. INSP RUDDER SERVO, FOUND ROD END SECURED AND SAFETIED REF METHOD NR 1.
